It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I just started accutane and am on 40mg a day for the first 10 days then up to 80 mg after that. I am on my 7th day and my face is completly red and feels very sunburned. which it's not from the sun. Not to mention I feel very flushed and itchy only on my face. Skin just feels hot to the touch. I have very sensitive skin to begin with and a very light complexion. Is this normal??? Im really worried and hopping this is just a stage that it will get better. I don't want to have a red face the whole 6 months. Any help would be appreciated.:confused:





All times are GMT -7. The time now is 06:45 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!